# SDR SWIA201231117

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 35,458 hours, 51,455 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RED IN TRANSIT LIGHTS REMAINED ON WHEN LANDING GEAR LEVER WAS PLACED IN THE UP POSITION AND THE RIGHT MAIN GEAR DOWN AND LOCKED.  (FLT 5616)  REPLACED RIGHT OUTBOARD SEQUENCE VALVE IN REFERENCE TO AMM.  P/N: 120-32943-001, S/N: 2254.
